Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 891-899, 1999

A new class of nonexpansive type mappings and fixed points

Ljubomir B. Ciric

Faculty of Mechanical Engineering, 27. march 80, 11000 Belgrade, Yugoslavia

Abstract: In this paper a new class of self-mappings on metric spaces, which satisfy the nonexpensive type condition (3) below is introduced and investigated. The main result is that such mappings have a unique fixed point. Also, a remetrization theorem, which is converse to Banach contraction principle is given.

Keywords: nonexpansive type mapping, asymptotically regular mapping, fixed point.

Classification (MSC 1991): 54H25, 47H09

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is

[Previous Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]